Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 366, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Nov 14, 2011, 7:05 PM EST for Hardin County, Logan County, Union County, Ohio. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 14, 2011, 7:05 PM EST (00:05 UTC)
- Expired
- Nov 14, 2011, 7:19 PM EST
- In force
- 14 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Hardin County, OH, Logan County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 12:41 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 548 m²/s²
- 0-3 km storm-relative helicity
- 582 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
175
WUUS51 KILN 150005
SVRILN
OHC065-091-159-150045-
/O.NEW.KILN.SV.W.0366.111115T0005Z-111115T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EST MON NOV 14 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN UNION COUNTY IN CENTRAL OHIO...
SOUTHEASTERN HARDIN COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 745 PM EST.
* AT 701 PM EST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR RIDGEWAY...MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
RICHWOOD...
IN ADDITION...SOMERSVILLE AND ESSEX ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 4051 8341 4051 8325 4050 8324 4045 8324
4044 8325 4037 8325 4036 8331 4035 8362
4055 8365 4057 8342
TIME...MOT...LOC 0006Z 259DEG 52KT 4048 8346
$$1 follow-up statement
959
WWUS51 KILN 150019
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EST MON NOV 14 2011
OHC065-091-159-150029-
/O.CAN.KILN.SV.W.0366.000000T0000Z-111115T0045Z/
HARDIN OH-LOGAN OH-UNION OH-
719 PM EST MON NOV 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN UNION COUNTY IN
CENTRAL OHIO...AND NORTHEASTERN LOGAN AND SOUTHEASTERN HARDIN
COUNTIES IN WEST CENTRAL OHIO HAS BEEN CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE THIS
EVENING.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 4051 8341 4051 8325 4050 8324 4045 8324
4044 8325 4037 8325 4036 8331 4035 8362
4055 8365 4057 8342
TIME...MOT...LOC 0019Z 259DEG 52KT 4052 8322
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 6:44 PM EST, 21 minutes earlier.
Area forecast discussion, Nov 14, 6:44 PM EST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 644 PM EST MON NOV 14 2011 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WILL KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH WEDNESDAY. SOME THUNDERSTORMS WILL BE SEVERE AROUND THE AREA THIS EVENING AS A COLD FRONT APPROACHES THE REGION. HIGH PRESSURE WILL BUILD INTO THE AREA FOR WEDNESDAY NIGHT. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS A COLD FRONTAL BOUNDARY APPROACHES THE AREA THIS EVENING SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE ACROSS THE REGION. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE FA FOR THIS EVENING. DUE TO GREATER INSTABILITY THE SEVERE POTENTIAL IS HIGHEST ACROSS NW PORTIONS OF THE FA AND LESS ACROSS SE PORTIONS OF THE AREA. DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREAT HOWEVER DUE TO THE AMOUNT OF SHEAR AN ISOLATED TORNADO THREAT EXISTS AS WELL. SOME OF THE STRONGER STORMS MAY BE CAPABLE OF PRODUCING HAIL AS WELL. THE SEVERE THREAT WILL DIMINISH LATER IN THE EVENING ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THROUGH THE FIRST HALF OF THE NIGHT. ACROSS THE FA WINDS ARE CONTINUING TO BE GUSTY. SUSTAINED WINDS OF 20 TO 25 MILES PER HOUR WILL CONTINUE THIS EVENING WITH WIND GUSTS UPWARDS OF 30 TO 35 MILES PER HOUR. WIND GUSTS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE BEGINNING TO TAPER OFF AFTER MIDNIGHT. CONTINUED THE TREND OF GOING HIGHER THAN GUIDANCE FOR LOW TEMPERATURES OVERNIGHT TONIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... RAIN WILL BE ONGOING ACROSS THE AREA AT THE BEGINNING OF THE SHORT TERM TIME PERIOD. MODELS ARE IN DECENT AGREEMENT AND THEREFORE USED A BLEND. A FRONTAL BOUNDARY WILL STALL OUT ACROSS THE REGION AND MULTIPLE DISTURBANCES WILL WORK INTO THE AREA. THIS WILL KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH WEDNESDAY. THE HEAVIEST RAIN WILL BE ACROSS SOUTHERN AND SE PORTION OF THE FA. THE PROLONGED PERIOD OF MODERATE RAINFALL MAY CAUSE SOME HIGH WATER CONCERNS. WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO FOR THE SE HALF OF THE FA. PRECIPITATION WILL BEGIN TO TAPER OFF ACROSS THE AREA ON WEDNESDAY AND HIGH PRESSURE WILL BUILD INTO THE REGION BY WEDNESDAY NIGHT. TEMPERATURES WILL ONLY RISE A FEW DEGREES ON WEDNESDAY DUE TO COLDER AIR MOVING INTO THE REGION. WITH A DECREASE IN CLOUD COVER WEDNESDAY NIGHT AND COLDER AIR FILTERING INTO THE AREA EXPECT TEMPERATURES TO DROP DOWN INTO THE UPPER 20S TO LOW 30S. && .LONG TERM /THURSDAY THROUGH MONDAY/... HIGH PRESSURE WILL KEEP THE REGION DRY INTO THE WEEKEND. TEMPERATURES WILL START OFF BELOW NORMAL. BUT SOUTHERLY FLOW ON THE BACK SIDE OF THE HIGH WILL LEAD TO A WARMING TREND WITH TEMPERATURES ABOVE NORMAL BY SATURDAY. SOUTHERLY FLOW WILL ALSO BRING INCREASING MOISTURE. SHOWERS WILL START TO DEVELOP SATURDAY NIGHT IN ADVANCE OF A COLD FRONT. 12Z MODEL SUITE IS IN GOOD AGREEMENT IN PUSHING THE FRONT THROUGH THE REGION ON SUNDAY. THE FRONT WILL NOT GET VERY FAR SOUTH OF THE AREA BEFORE STALLING. THERE IS SOME DISAGREEMENT ON HOW FAST MOISTURE AND THUS CHANCE OF SHOWERS WILL RETURN EARLY NEXT WEEK. HAVE REINTRODUCED CHANCE POPS BY MONDAY AFTERNOON. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... CONVECTION OFF TO OUR NORTH AND WEST IS CONTINUING TO FILL IN EARLY THIS EVENING AND THERE IS NOW A FAIRLY SOLID LINE EXTENDING FROM AROUND EVANSVILLE TO CLEVELAND. MOIST SOUTHERLY FLOW OUT AHEAD OF THE BOUNDARY SHOULD HELP MAINTAIN SOME MARGINAL INSTABILITIES AT LEAST THROUGH THIS EVENING. THUS...EXPECT LINE OF SHOWERS AND THUNDERSTORMS TO CONTINUE TO SAG SOUTHEAST TOWARD THE TAF SITES...PRIMARILY AFFECTING THEM DURING THE MID TO LATE EVENING HOURS. AS WE LOSE THE BETTER INSTABILITY LATER TONIGHT...EXPECT THUNDER CHANCES TO DIMINISH BUT WE COULD SEE SOME PCPN LINGER INTO THE EARLY MORNING HOURS UNTIL BOUNDARY PUSHES SOUTH OF THE AREA. SOME MODEL DIFFERENCES EXIST AS TO HOW FAR NORTH THE NEXT WAVE RIDING ALONG THE FRONT WILL MAKE IT ON TUESDAY BUT IT LOOKS LIKE AT LEAST OUR SOUTHERN TAF SITES COULD SEE SOME SHOWERS REDEVELOP FROM MID MORNING INTO EARLY AFTERNOON. OUTLOOK...MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...JGL
Hazardous weather outlook, Nov 14, 4:21 PM EST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 421 PM EST MON NOV 14 2011 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-152130- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER- 421 PM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL OCCUR ACROSS THE REGION THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE. LARGE HAIL WILL ALSO BE POSSIBLE IN SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>093-OHZ063>065-071>074-077>080-082-152130- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 421 PM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS EVENING. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE. LARGE HAIL WILL ALSO BE POSSIBLE IN SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PROLONGED PERIOD OF RAINFALL IS EXPECTED THROUGH WEDNESDAY...AS WAVES OF LOW PRESSURE RIDE NORTHEASTWARD ALONG A SLOW MOVING FRONTAL BOUNDARY. STORM TOTAL RAINFALL OF 1 TO 2 INCHES APPEARS POSSIBLE WITH LOCALLY HIGHER AMOUNTS IN SOME AREAS. THIS RAINFALL COULD CREATE HIGH WATER ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. KYZ094>100-OHZ081-088-152130- OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ADAMS-SCIOTO- 421 PM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS EVENING. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE. LARGE HAIL WILL ALSO BE POSSIBLE IN SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PROLONGED PERIOD OF RAINFALL IS EXPECTED THROUGH WEDNESDAY...AS WAVES OF LOW PRESSURE RIDE NORTHEASTWARD ALONG A SLOW MOVING FRONTAL BOUNDARY. STORM TOTAL RAINFALL OF 1 TO 3 INCHES APPEARS POSSIBLE WITH LOCALLY HIGHER AMOUNTS IN SOME AREAS. THIS RAINFALL COULD CREATE HIGH WATER ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Nov 14, 6:41 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL ANNA 40.40N 84.17W
11/14/2011 M1.00 INCH SHELBY OH TRAINED SPOTTER
&&
KURZLocal storm report, Nov 14, 6:46 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM FLOOD KENTON 40.64N 83.61W
11/14/2011 HARDIN OH TRAINED SPOTTER
SOME SIDE STREETS REPORTED TO HAVE WATER ESTIMATED 2 TO 3
INCHES DEEP.
&&
KURZLocal storm report, Nov 14, 6:50 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL ANNA 40.40N 84.17W
11/14/2011 E1.25 INCH SHELBY OH PUBLIC
&&
KURZLocal storm report, Nov 14, 6:57 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 2 E RUSSELLS POINT 40.47N 83.86W
11/14/2011 M0.75 INCH LOGAN OH TRAINED SPOTTER
DIME SIZE HAIL
&&
KURZSpecial weather statement, Nov 14, 7:00 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EST MON NOV 14 2011
INZ066-073-OHZ070-150030-
FRANKLIN IN-RIPLEY IN-BUTLER OH-
700 PM EST MON NOV 14 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BUTLER...EXTREME
NORTHEASTERN RIPLEY AND FRANKLIN COUNTIES THROUGH 730 PM EST...
AT 657 PM EST...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OLDENBURG...MOVING EAST AT 55 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKVILLE AND OXFORD.
ALSO...METAMORA...MOUNDS STATE RECREATION AREA...CEDAR GROVE...NEW
TRENTON...MOUNT CARMEL...ROCKDALE...SCIPIO AND MIXERVILLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3953 8490 3952 8482 3955 8482 3957 8471
3957 8459 3932 8458 3930 8487 3931 8506
3929 8507 3928 8526 3941 8531 3943 8530Local storm report, Nov 14, 7:04 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 5 SE BELLE CENTER 40.46N 83.67W
11/14/2011 E1.00 INCH LOGAN OH EMERGENCY MNGR
FOLLOWED BY A LOT OF 1/2 INCH HAIL
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 7:09 PM EST | Areal Flood Advisory | ILN | Logan, Union | 3 hr |
| Nov 14, 7:23 PM EST | Special Weather Statement | ILN | Champaign, Clark, Delaware, Franklin, Madison, Miami and 1 more | 67 min |
| Nov 14, 7:28 PM EST | Special Weather Statement | ILN | Butler, Clinton, Hamilton, Warren | 62 min |
| Nov 14, 8:10 PM EST | Areal Flood Advisory | ILN | Champaign, Logan, Miami, Shelby | 3 hr |
| Nov 14, 8:13 PM EST | Special Weather Statement | ILN | Clermont, Clinton, Fayette, Pickaway, Warren | 47 min |
| Nov 14, 8:53 PM EST | Special Weather Statement | ILN | Licking | 52 min |
| Nov 14, 8:56 PM EST | Special Weather Statement | ILN | Clermont, Fairfield, Highland, Pickaway, Ross | 49 min |
| Nov 14, 8:59 PM EST | Severe Thunderstorm Warning | ILN | Clermont | 46 min |
| Nov 14, 9:01 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 26 min |
| Nov 14, 9:07 PM EST | Tornado Warning | ILN | Fairfield, Licking | 23 min |
| Nov 14, 9:24 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 31 min |
| Nov 14, 9:29 PM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 31 min |
| Nov 14, 9:57 PM EST | Special Weather Statement | ILN | Hocking | 33 min |
| Nov 14, 9:59 PM EST | Special Weather Statement | ILN | Pike | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.